# SDR AALA20140519012

- Difficulty date: May 19, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 40,532 hours, 16,733 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TPA CREW REPORTED ON CLIMB OUT MASTER CAUTION LIGHT & LT HYD LOW PRESS LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED TPA LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT HYD SYS RETURN LINE.
